# SDR SWAA2024111847527

- Difficulty date: October 11, 2024
- Submitted: November 18, 2024
- Operation: Air carrier
- Aircraft: N210WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34162
- Aircraft time: 65,145 hours, 39,063 cycles
- System (JASC): 5240 · Service Doors
- Part: Beam
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT R1 DOOR BEAM #5 PN 141A6536-15; EO 5241-C-14093 OR 5241-C-14344 WILL BE ADDED TO REPAIR ORDER FOR REPAIR. CRACK FOUND AT R1 DOOR BEAM #5 PN 141A6536-15 EO 5241-C-14093 OR 5241-C-14344 WILL BE ADDED TO REPAIR ORDER FOR REPAIR.<[01] REMOVED AND REPLACED #5 BEAM (PN:141A6536U21; PO#:1684224) AT R1 DOOR REF SRM 51-40-05-0G-0 AND DWG# 141A6516;[02] VERIFIED STEP 1
